# SDR ASOA02637

- Difficulty date: December 22, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120274
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION AT MCN, THE EMERGENCY FLOOR TRACK LIGHT BY SEAT 5A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE FORWARD EMERGENCY FLOOR LIGHT ASSEMBLY AT SEAT 5A.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
